mental-health-icon
Antidepressants sex drive
I'm taking clonotril 0.25 mg and fluxotine capsules ip 20 mg as anti depression medicine prescribed by my psychologist..  After taking these tablets I feel loss of sexual desire and sex drive..  Is there any effect and I'm really worried..
282 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Divya Shree K.R
Psychiatrist 10 yrs exp Bangalore
Hello Antidepressants do cause sexual dysfunction in males .However this problem is completely reversible once medication is stopped after the completion of treatment. If it is very distressing, you can request your psychiatrist to prescribe bupropion which is helpful in overcoming sexual side effects caused by medications like fluoxetine.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.